Access count of this item: 207

Files in This Item:
File Description SizeFormat 
1324_01.pdf524.46 kBAdobe PDFView/Open
Title: 正標数代数曲線の被覆に関する数論幾何 (代数的整数論とその周辺)
Other Titles: Arithmetic geometry of coverings of curves in positive characteristic (Algebraic Number Theory and Related Topics)
Authors: 玉川, 安騎男  KAKEN_name
Author's alias: Tamagawa, Akio
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1324
Start page: 1
End page: 6
URI: http://hdl.handle.net/2433/43141
Appears in Collections:Algebraic Number Theory and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.